# SDR AALA201705169028

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 22,996 hours, 9,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXIT DOOR AT ROW 15 HAS A DETACHED CLOTH COVER THAT HOLDS THE HOOK AND LIFE LINE . ATTACHED THE COVER.  OPERATIONAL CHECKED GOOD.
